# SDR COEA2019041927805

- Difficulty date: February 22, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371202202
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5L HAD LEVEL 2 CORROSION BETWEEN FRAMES 17-20.  STRINGER SPLICE REPAIR IAW SRM 530000-824-A01.
